# SDR ASAA2019081230350

- Difficulty date: July 20, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 21,333 hours, 6,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 0632024T3
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN RIGHT AIR COND. BAY AFT WALL.  UPPER SUPPORT ANGLE CRACKED NEAR KEEL BEAM. FORWARD FACE OF BULKHEAD, TOP. GROUNDED - YES. REPAIRED CRACK ANGLE IN RIGHT AIR COND. BAY AFT WALL UPPER SUPPORT ANGLE CRACKED NEAR KEEL BEAM. FORWARD FACE OF BULKHEAD, TOP. IAW B737-900ER SRM 57-10-10-2R-5, REPAIR #5.
